# SDR IPXA2022022479361

- Difficulty date: January 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 52,869 hours, 8,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: 65B382583
- Condition: None
- Location: Sta 990,Lbl 98
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2CORROSION ON SEAT TRACK (P/N : 65B38258-3) OF MAIN DECK NEAR STA 990 , LBL 98.REPAIR I.A.W BOEING SR : 4-5392910108 AND UPS EO B747-5310-82943-A.
